# SDR SCNA20160930210

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME, UPPER O/B CORNER AT MOST UPPER I/B ATTACH FASTENER HOLE TO #2 WINDOW FRAME, CRACK INDICATION IN HOLE, HOLE MARKED IN BLACK.   REPAIRED L/H FLIGHT DECK #1 WINDOW FRAME UPPER O/B CORNER.
